Alert archive / Tennessee / Special Weather Statements in 2012
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Oct 18, 2012, 12:12 AM CDT for 10 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2012, 12:12 AM CDT (05:12 UTC)
- Expired
- Oct 18, 2012, 1:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Nashville, TN
Counties Bedford County, TN, Cannon County, TN, Davidson County, TN, Giles County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Smith County, TN, Williamson County, TN, Wilson County, TN
The radar
The Northeast Alabama radar (KHTX), 72 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1963 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
478
WWUS84 KOHX 180512
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 AM CDT THU OCT 18 2012
TNZ008-027>032-059>064-075-077-094-095-180600-
BEDFORD-CANNON-COFFEE-DAVIDSON-DE
KALB-GILES-JACKSON-LAWRENCE-MARSHALL-MAURY-PUTNAM-RUTHERFORD-SMITH-
SUMNER-TROUSDALE-WILLIAMSON-WILSON-
1212 AM CDT THU OCT 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
DAVIDSON...DE KALB...GILES...JACKSON...LAWRENCE...MARSHALL...MAURY...
PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE...WILLIAMSON AND
WILSON COUNTIES...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST NORTH OF NASHVILLE
TO JUST SOUTH OF LAWRENCEBURG...MOVING EAST AT AROUND 50 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH BRIEF
HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. WINDS WILL BE GUSTY
BETWEEN 30 TO 40 MPH BEFORE THE ARRIVAL OF ANY RAINFALL AS WELL AS
AFTER THIS MAIN LINE OF STORMS.
THESE STORMS WILL BE NEAR...
PULASKI BY 1215 AM CDT.
RURAL HILL BY 1220 AM CDT.
SMYRNA BY 1225 AM CDT.
LEBANON BY 1230 AM CDT.
WALTERHILL BY 1235 AM CDT.
WATERTOWN BY 1245 AM CDT.
LAT...LON 3500 8741 3631 8673 3632 8570 3536 8616
3534 8624 3541 8628 3531 8644 3537 8659
3532 8660 3525 8681 3500 8683
$$
31What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Oct 18, 12:12 AM CDT, 0 minutes earlier.
Area forecast discussion, Oct 18, 12:12 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1212 AM CDT THU OCT 18 2012 .AVIATION 06Z DISCUSSION... A WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAVERSE THE MID STATE THROUGH 12Z. GUSTY GRADIENT WINDS IN THE SUBSIDENCE REGION WILL IMPACT THE CSV AREA THROUGH 12Z. GUSTY WINDS WILL ALSO OCCUR IN THE RAIN SECTOR IN THE EARLY STAGES OF THE TAFS WITH THE STRONGER EASTWARD MOVING LINE OF STORMS. CONDITIONS WILL IMPROVE FROM WEST TO EAST WITH THE STORMS AND WIDE SPREAD SHOWER ACTIVITY EXITING THE CSV AREA BETWEEN 12Z AND 16Z. && .PREV DISCUSSION... /ISSUED 715 PM CDT WED OCT 17 2012/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. CONCERNS CENTER AROUND LLWS/WIND GUSTS MIXING DOWN TO SFC AS SFC FRONT APPROACHES/MOVES THRU MID STATE 08/03Z-08/13Z...ALONG WITH SFC GUSTS FROM SHWRS/TSTMS. SHORT RANGE MODELS SUGGESTING STRONG LOW LEVEL JET DYNAMICS IN PLACE DURING THIS PERIOD...TEMPO SFC GUSTS TO 35KT-40KT NOT OUT OF QUESTION WITH LLWS OF 60KTS WITHIN 2KFT OF SFC. EXPECT LINE OF SHWRS/TSTMS TO MOVE INTO/ACROSS TAF LOCATIONS WITH TEMPO GROUPS SHOWING OVERALL BEST TIMING POTENTIAL FOR IMPACTS AT TAF SITES. EXPECT CLRING W TO E 18/09Z-18/15Z TIME FRAME...WITH STRONG PRESSURE GRADIENT BEHIND FRONTAL PASSAGE RESULTING IN 20KT-25 KT GUST 18/17Z-18/23Z. PREV DISCUSSION.../ISSUED 501 PM CDT WED OCT 17 2012/ UPDATE... DEVELOPING LINE OF STORMS EXTENDS FROM CENTRAL MO SOUTHWARD THROUGH NW AR. CONVECTION ALSO ATTEMPTING TO FLARE UP ACROSS EASTERN AR. MODELS CONTINUE TO KEEP THE CONVECTION WEST OF THE MID STATE UNTIL 8PM OR 9PM. WILL GO AHEAD AND UPDATE GRIDS TO REFLECT THE TIMING OF WHEN THE ORGANIZED CONVECTION WILL ARRIVE. ZONES HAVE ALREADY BEEN SENT WITH A LITTLE EXTRA EMPHASIS ON TIMING. ADDITIONALLY...I WILL ADD THE POTENTIAL FOR GUSTY WINDS TO ACCOMPANY THE STORMS. THOUGH INSTABILITY LEVELS ARE MARGINAL AND THE SLIGHT RISK IS JUST TO THE WEST...THERE IS A LOT OF WIND ENERGY WITH THIS APPROACHING SYSTEM. ZONE UPDATE HAS BEEN SENT AS OF A FEW MINUTES AGO. PREV DISCUSSION.../ISSUED 213 PM CDT WED OCT 17 2012/ DISCUSSION... BREEZY SOUTHERLY FLOW ACROSS THE TENNESSEE AND OHIO VALLEYS THIS AFTERNOON WITH VWP SHOWING 25KT AT THE TOP OF THE BOUNDARY LAYER AND 25KTS TO 30 KTS FROM 925MB TO 850 MB. WINDS WILL INCREASE IN MIDDLE TENNESSEE AS WE THROUGH THE AFTERNOON AND INTO THE EVENING AS A POTENT STORM SYSTEM APPROACHES FROM THE WEST WITH A TIGHTENING SURFACE PRESSURE GRADIENT. CONVECTION HAS BEEN A LITTLE SLOW DEVELOPING OVER THE MIDDLE AND LOWER MISSISSIPPI VALLEYS TODAY AS STRONG CAP (SEE 18Z LITTLE ROCK SOUNDING FOR EXAMPLE) HAS CONTINUED TO HOLD BUT I BELIVE IT WILL WEAKEN SHORTLY OVER SOUTHWEST MISSOURI AND NORTHWEST ARKANSAS ALLOWING THUNDERSTORMS TO QUICKLY DEVELOP IN THOSE AREAS. ONCE THIS HAPPENS EXPECT TO SEE A LINE (OLD FASHION SQUALL LINE) DEVELOP DURING THE AFTERNOON FROM WESTERN MISSOURI DOWN INTO EASTERN OKLAHOMA. THE SQUALL LINE WILL WORK EAST AND INTO ARKANSAS DURING THE LATE AFTERNOON. THE LEADING EDGE WILL APPROACH THE MISSISSIPPI RIVER IN WEST TENNESSEE AROUND 00Z TODAY WITH THE LEADING EDGE NEAR THE TENNESSEE RIVER BY 03Z AND ALONG INTERSTATE 65 AROUND 06Z AND THEN NEARING THE PLATEAU BY 09Z. MY TIMING MAY BE A LITTLE OFF AS SQUALL HAS YET TO DEVELOP BUT THIS IS MY BEST ESTIMATE AT THIS TIME. THE SQUALL LINE WILL EXIT THE PLATEAU SHORTLY AROUND DAYBREAK FOLLOWED BY A COUPLE OF HOURS OF SHOWERS THURSDAY MORNING OVER EASTERN MIDDLE TN/PLATEAU. LOOK FOR CLEARING SKIES FROM THE WEST LATE TONIGHT AND THURSDAY MORNING. PACIFIC AIR WILL FOLLOW SO NO MAJOR CHANGES IN TEMPERATURES FOR THE NEXT SEVERAL DAYS. ESPECIALLY WITH THE FAST LINE MOVEMENT THERE IS THE CHANCE THAT A FEW STORMS COULD CONTAIN DAMAGING STRAIGHT LINE WINDS AND HAIL AS THEY MOVE THROUGH MIDDLE TENNESSEE TONIGHT. THE BEST CHANCE WOULD BE OVER WESTERN AREAS OF THE MID STATE. ONCE THE SQUALL NEARS THE TENNESSEE RIVER THE THERMODYNAMICS WEAKEN WHILE THE WIND FIELDS REMAIN STRONG WITH BULK SHEAR ON THE ORDER OF 40 KT TO 45 KTS 0-3 KM. I THINK THE TORNADO THREAT IS MINIMAL SINCE THE BEST JET CONFIGURATION IS ACROSS SOUTHERN ARKANSAS/WESTERN MISSISSIPPI AND NORTHEAST LOUISIANA WHERE THE LOW AND MID LEVEL JETS INTERSECT. AFTER THIS SYSTEM BLOWS THROUGH TONIGHT I HAVE NO RAIN IN THE FORECAST THROUGH MUCH OF NEXT WEEK WITH THE NEXT SYSTEM MOVING IN ON SATURDAY THE 27TH OF OCTOBER. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Oct 17, 8:25 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 825 PM CDT WED OCT 17 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-181545- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 825 PM CDT WED OCT 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A COLD FRONT IS EXPECTED TO SWEEP ACROSS THE MID STATE TONIGHT AND PRODUCE THE POSSIBILITY FOR SEVERE THUNDERSTORMS...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN THREAT IS EXPECTED TO BE DAMAGING STRAIGHT LINE WINDS AND HAIL. A LINE OF THUNDERSTORMS IS EXPECTED TO REACH THE TENNESSEE RIVER AROUND 10 PM THIS EVENING...THE NASHVILLE AREA AROUND MIDNIGHT...AND THEN REACH THE CUMBERLAND PLATEAU AROUND 2 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 21
In the hours before
Special weather statement, Oct 17, 10:14 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1014 PM CDT WED OCT 17 2012
TNZ005-006-022>025-056-057-180415-
BENTON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-MONTGOMERY-PERRY-STEWART-
1014 PM CDT WED OCT 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...HICKMAN...
HOUSTON...HUMPHREYS...MONTGOMERY...PERRY AND STEWART COUNTIES...
AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MURRAY TO
SOUTHWEST OF BUENA VISTA...OR JUST WEST OF THE TENNESSEE
RIVER...MOVING EAST AT 50 MPH.
THESE STORMS WILL BE NEAR...
DOVER BY 1035 PM CDT.
TENNESSEE RIDGE BY 1045 PM CDT.
ERIN BY 1050 PM CDT.
WAVERLY BY 1055 PM CDT.
LINDEN BY 1105 PM CDT.
DICKSON BY 1115 PM CDT.
WIND GUSTS OF AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...AS WELL
AS HEAVY RAINFALL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING.
PEOPLE IN THE CITIES OF CAMDEN...DOVER...NEW JOHNSONVILLE...
TENNESSEE RIDGE...ERIN...WAVERLY...MCEWEN...LINDEN AND DICKSON
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 3667 8786 3664 8784 3665 8721 3638 8724
3633 8729 3632 8725 3595 8729 3561 8766
3549 8773 3559 8803 3572 8804 3581 8798
3585 8822 3612 8822 3626 8809 3636 8810
3637 8801 3644 8807 3657 8804 3667 8808
ALSpecial weather statement, Oct 17, 10:31 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1031 PM CDT WED OCT 17 2012
TNZ056-058-093-180430-
LEWIS-PERRY-WAYNE-
1031 PM CDT WED OCT 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...PERRY AND WAYNE
COUNTIES...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS MOVING FROM HARDIN AND DECATUR
COUNTIES THAT WILL EVENTUALLY MOVE INTO PERRY AND WAYNE COUNTIES
WITHIN THE NEXT 30 MINUTES. THESE THUNDERSTORMS WERE MOVING TO THE
EAST AT AROUND 50 MPH.
WIND GUSTS OF AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...AS WELL
AS HEAVY RAINFALL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING.
PEOPLE IN THE CITIES OF WAYNESBORO...COLLINWOOD...AND HOHENWALD
AND THE SURROUNDING AREAS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3501 8798 3540 8799 3541 8798 3542 8800
3548 8800 3550 8798 3553 8798 3556 8801
3561 8801 3545 8758 3503 8758 3503 8761
3500 8761
31Special weather statement, Oct 17, 11:14 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1114 PM CDT WED OCT 17 2012
TNZ025>027-057-059-060-180515-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-MAURY-WILLIAMSON-
1114 PM CDT WED OCT 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...MAURY AND WILLIAMSON COUNTIES...
AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARKSVILLE SOUTH
TO LOBELVILLE...MOVING EAST AT 50 MPH.
WIND GUSTS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. WINDS WILL BE
GUSTY UP TO 40 MPH BEFORE THE ARRIVAL OF ANY RAINFALL AS WELL AS
AFTER THE MAIN LINE OF STORMS.
THESE STORMS WILL BE NEAR...
DICKSON BY 1125 PM CDT.
BURNS BY 1130 PM CDT.
WHITE BLUFF BY 1135 PM CDT.
KINGSTON SPRINGS BY 1140 PM CDT.
FAIRVIEW BY 1145 PM CDT.
NASHVILLE BY MIDNIGHT CDT.
LAT...LON 3631 8730 3633 8728 3630 8665 3626 8664
3624 8659 3561 8684 3564 8733 3566 8733
3565 8738 3567 8774 3570 8774 3570 8771
3573 8773 3591 8769 3597 8753 3619 8757
3625 8752 3634 8751
ALSpecial weather statement, Oct 17, 11:28 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1128 PM CDT WED OCT 17 2012
TNZ056>058-060-061-093>095-180515-
GILES-HICKMAN-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY-WAYNE-
1128 PM CDT WED OCT 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...MARSHALL...MAURY...PERRY AND WAYNE COUNTIES...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM JUST NORTHEAST OF HOHENWALD...
TO COLLINWOOD...TO THE TENNESSEE...ALABAMA BORDER...MOVING TO THE
EAST AT AROUND 50 MPH.
WIND GUSTS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. WINDS WILL BE
GUSTY UP TO 40 MPH BEFORE THE ARRIVAL OF ANY RAINFALL AS WELL AS
AFTER THE MAIN LINE OF STORMS.
THIS STORM WILL BE NEAR...
LORETTO BY 1145 PM CDT.
LAWRENCEBURG BY 1155 PM CDT.
PULASKI BY 1210 AM CDT.
LAT...LON 3500 8798 3532 8798 3553 8773 3568 8772
3563 8681 3500 8698 3499 8747
31Local storm report, Oct 17, 11:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CDT WED OCT 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM TSTM WND DMG HOHENWALD 35.55N 87.56W
10/17/2012 LEWIS TN AMATEUR RADIO
REPORT OF A 48 MPH WIND GUST...ROOF SHINGLES BLOWN OFF
HOME ON GARSON RD.
&&
EVENT NUMBER OHX1200077
21Special weather statement, Oct 18, 12:12 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 AM CDT THU OCT 18 2012
TNZ008-027>032-059>064-075-077-094-095-180600-
BEDFORD-CANNON-COFFEE-DAVIDSON-DE
KALB-GILES-JACKSON-LAWRENCE-MARSHALL-MAURY-PUTNAM-RUTHERFORD-SMITH-
SUMNER-TROUSDALE-WILLIAMSON-WILSON-
1212 AM CDT THU OCT 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
DAVIDSON...DE KALB...GILES...JACKSON...LAWRENCE...MARSHALL...MAURY...
PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE...WILLIAMSON AND
WILSON COUNTIES...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST NORTH OF NASHVILLE
TO JUST SOUTH OF LAWRENCEBURG...MOVING EAST AT AROUND 50 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH BRIEF
HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. WINDS WILL BE GUSTY
BETWEEN 30 TO 40 MPH BEFORE THE ARRIVAL OF ANY RAINFALL AS WELL AS
AFTER THIS MAIN LINE OF STORMS.
THESE STORMS WILL BE NEAR...
PULASKI BY 1215 AM CDT.
RURAL HILL BY 1220 AM CDT.
SMYRNA BY 1225 AM CDT.
LEBANON BY 1230 AM CDT.
WALTERHILL BY 1235 AM CDT.
WATERTOWN BY 1245 AM CDT.
LAT...LON 3500 8741 3631 8673 3632 8570 3536 8616
3534 8624 3541 8628 3531 8644 3537 8659
3532 8660 3525 8681 3500 8683
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 10:14 PM CDT | Special Weather Statement | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more | 61 min |
| Oct 17, 10:31 PM CDT | Special Weather Statement | OHX | Wayne | 59 min |
| Oct 17, 11:14 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 61 min |
| Oct 17, 11:28 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 47 min |
Nearby
Special Weather Statements in Tennessee, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.